Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the regularity of the Riemann function for hyperbolic equations
HTML articles powered by AMS MathViewer

by William L. Goodhue PDF
Trans. Amer. Math. Soc. 175 (1973), 483-490 Request permission

Abstract:

In an earlier paper, A. Friedman demonstrated that the Riemann function for a strictly hyperbolic system with Gevrey coefficients was locally Gevrey of some higher order except along the bicharacteristics. By representing the Riemann function in terms of a progressing wave expansion, this result is extended beyond caustics.
References
  • R. Courant and P. D. Lax, The propagation of discontinuities in wave motion, Proc. Nat. Acad. Sci. U.S.A. 42 (1956), 872–876. MR 81420, DOI 10.1073/pnas.42.11.872
  • Avner Friedman, Regularity of fundamental solutions of hyperbolic equations, Arch. Rational Mech. Anal. 11 (1962), 62–96. MR 144076, DOI 10.1007/BF00253930
  • Peter D. Lax, Asymptotic solutions of oscillatory initial value problems, Duke Math. J. 24 (1957), 627–646. MR 97628
  • J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications. Vol. 3, Travaux et Recherches Mathématiques, No. 20, Dunod, Paris, 1970 (French). MR 0291887
  • D. Ludwig, Exact and asymptotic solutions of the Cauchy problem, Atomic Energy Commission Research and Development Report NYO 2545.
  • S. Mandelbrojt, Séries adhérentes, régularisation des suites, applications, Gauthier-Villars, Paris, 1952 (French). MR 0051893
  • Charles Roumieu, Sur quelques extensions de la notion de distribution, Ann. Sci. École Norm. Sup. (3) 77 (1960), 41–121 (French). MR 0121643
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 35L55
  • Retrieve articles in all journals with MSC: 35L55
Additional Information
  • © Copyright 1973 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 175 (1973), 483-490
  • MSC: Primary 35L55
  • DOI: https://doi.org/10.1090/S0002-9947-1973-0318685-5
  • MathSciNet review: 0318685